MathSciNet Relay Station
MathSciNet bibliographic data
MR1503769 DML
Lucas, E. Sur les congruences des nombres eulériens et les coefficients différentiels des functions trigonométriques suivant un module premier. (French) Bull. Soc. Math. France 6 (1878), 49–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement